Applied Mathematics

Vol.2 No.5(2011), Paper ID 4809, 7 pages

DOI:10.4236/am.2011.25077

 

Stability Loss of Rotating Elastoplastic Discs of the Specific Form

 

Dmitrii Makarovich Lila, Anatolii Andreevich Martynyuk

 

 

Copyright © 2011 Dmitrii Makarovich Lila, Anatolii Andreevich Martynyuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


D. Lila and A. Martynyuk, "Stability Loss of Rotating Elastoplastic Discs of the Specific Form," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 579-585. doi: 10.4236/am.2011.25077.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.